RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1978 Volume 242, Number 1, Pages 40–43 (Mi dan41951)

This article is cited in 5 papers

MATHEMATICS

The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues of the Laplace–Beltrami operator on a fundamental region of the modular group

N. V. Kuznetsov

Khabarovsk complex Research Institute Far Eastern Scientific Center USSR Academy of Sciences

UDC: 511.3+517.43+519.4

Presented: L. D. Faddeev
Received: 20.02.1978



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025